# SDR USAA030093

- Difficulty date: May 28, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,519 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.25 INCH, STATION 727D PLUS 7 INCHES ABOVE S-24L.  INSTALLED DOUBLER PER SRM 53-00-01.  (M)
